# SDR SIMA200610406

- Difficulty date: June 10, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74129
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN INOPERATIVE.  REPLACED NR 2 BATTERY PACK WITH OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
